Equivalence of the Open KdV and the Open Virasoro Equations for the Moduli Space of Riemann Surfaces with Boundary

Buryak, A (2015) Equivalence of the Open KdV and the Open Virasoro Equations for the Moduli Space of Riemann Surfaces with Boundary. Letters in Mathematical Physics, 105 (10). pp. 1427-1448. ISSN 0377-9017

Abstract

Metadata

Authors/Creators:
  • Buryak, A
Copyright, Publisher and Additional Information: © 2015, Springer Science+Business Media Dordrecht. This is an author produced version of a paper published in Letters in Mathematical Physics. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Riemann surfaces with boundary; moduli space; KdV equations
Dates:
  • Published: October 2015
  • Accepted: 21 July 2015
  • Published (online): 11 August 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 06 Jul 2018 08:51
Last Modified: 06 Jul 2018 08:51
Status: Published
Publisher: Springer
Identification Number: https://doi.org/10.1007/s11005-015-0789-3

Share / Export

Statistics